Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Uncontrolled painful urination. Reason?

Hi I am a male and i come in my pants once a week. this is makes me feel uncomfortable. I tried to stop coming it gave me pain last week. So I had to let it come last night. This is very embarrassing moment for me. I peed everything that was in my body. But still this problem has changed my skin and that even started to be like a itch with a rash.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Oncologist, Surgical 's  Response
hi, u did't tell us ur age. age is important because the causes of such problems are different at different ages. in young age bladder stones and in old age prostatic enlargement are common causes. so get a sonography of the pelvis done with full bladder and also after emptying. this will probably diagnose ur problem. otherwise consult a urologist. once the problem will be over, the itch and rash will go automatically.
Answered: Mon, 24 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor